MathSciNet Relay Station
MathSciNet bibliographic data
MR293124 (45 #2203) 32N05
Rothaus, O. S. Automorphisms of Siegel domains. Trans. Amer. Math. Soc. 162 (1971), 351–382.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement